# SDR HEEA080562

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 15,621 hours
- System (JASC): 2212 · Altitude Controller
- Part: Sensor
- Part number: 4030182901
- Part serial: 85010983
- Condition: Inoperative
- Location: Altitude Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTITUDE HOLD MODE INOPERATIVE.
